MathSciNet Relay Station
MathSciNet bibliographic data
MR2642938 54H25
Azam, A.; Arshad, M. Common fixed points of generalized contractive maps in cone metric spaces. Bull. Iranian Math. Soc. 35 (2009), no. 2, 255–264, 284.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement